# SDR SIMA20150114004

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,612 hours, 27,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMER LIGHT ABOVE ROW 11 INOPERATIVE.  RELAMPED CABIN AISLE EMER LIGHT BULB ABOVE ROW 11 IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
